# SDR AALA202501294054

- Difficulty date: January 28, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 44,507 hours, 18,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CABIN DOOR WAS EXTREMELY DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
